Formulations for the response of saturated porous media: Validity for geomechanics problems


Ülker M. B. C. , Rahman M.

12th International Conference on Computer Methods and Advances in Geomechanics 2008, Goa, India, 1 - 06 October 2008, vol.2, pp.1180-1187 identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 2
  • City: Goa
  • Country: India
  • Page Numbers: pp.1180-1187

Abstract

Analytical solutions are developed for the response of saturated porous media under twodimensional plane strain condition. Depending on the nature of loading vis-à-vis the characteristics of the media, different formulations (fully dynamic, partially dynamic, quasi-static) are possible. The solutions for these formulations are developed in terms of non-dimensional parameters. The regions of validity for the three formulations are identified in a parametric space. An assessment of the needed formulation for few geomechanics problems is presented.